# SDR RAIA201111270002

- Difficulty date: November 27, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145842
- Aircraft time: 18,482 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE GUSSET ON ALPHA BEAM CORRODED.  MAINTENANCE REMOVED AND REPLACED THE GUSSET ON THE ALPHA BEAM.
